• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Is anyone on clopixol depot?

soulsearcher

soulsearcher

Well-known member
Joined
Dec 19, 2016
Messages
2,987
Anyone had any experience with clopixol depot?
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,717
Location
U.K
Yes I have. It was OK I had a little bit of akathisia which was treated with procyclidine. The biggest problem was the sedation. I was sleeping all of the time.

With regards to effectiveness for me it did quieten down the voices but not enough. I eventually maxed out on the dose and then switched drug.

As with all meds. What works for me might work better for you. Good luck.
 
soulsearcher

soulsearcher

Well-known member
Joined
Dec 19, 2016
Messages
2,987
Yes I have. It was OK I had a little bit of akathisia which was treated with procyclidine. The biggest problem was the sedation. I was sleeping all of the time.

With regards to effectiveness for me it did quieten down the voices but not enough. I eventually maxed out on the dose and then switched drug.

As with all meds. What works for me might work better for you. Good luck.
How much dosage were you on?

Which med did you switch too?
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,717
Location
U.K
500mg fortnightly I think. The switched to haloperidol depot then clozapine.

I could be wrong with the dosage for clopixol. I am pretty sure it was 500mg and it was every 2 weeks.

I was on depixol depot first. Then risperidone consta depot then clopixol depot then haloperidol depot.
 
soulsearcher

soulsearcher

Well-known member
Joined
Dec 19, 2016
Messages
2,987
500mg fortnightly I think. The switched to haloperidol depot then clozapine.

I could be wrong with the dosage for clopixol. I am pretty sure it was 500mg and it was every 2 weeks.

I was on depixol depot first. Then risperidone consta depot then clopixol depot then haloperidol depot.
Cool thanks for sharing your experiences mate
 
soulsearcher

soulsearcher

Well-known member
Joined
Dec 19, 2016
Messages
2,987
Anyone else?
 
A

a_void

Member
Joined
Dec 9, 2018
Messages
14
Hi, I have been on the clopixol depot for coming up to 8 weeks now, it started out of 300mg per week, (i didnt feel much side effects wise in the first 2 weeks) and has now been reduced down to 250mg fortnightly....

the side effects are TERRIBLE i am an absolute mess on it, waiting for the day i can die and be rid of these side effects.

bad vision
restlessness
muscle stiffness
sexual dysfunction
weight gain

all topped off by this indescribable anti-psychotic 'feeling' which is the worst thing of all, just this physical and mental 'feeling' i can't describe
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
1,717
Location
U.K
Hi, I have been on the clopixol depot for coming up to 8 weeks now, it started out of 300mg per week, (i didnt feel much side effects wise in the first 2 weeks) and has now been reduced down to 250mg fortnightly....

the side effects are TERRIBLE i am an absolute mess on it, waiting for the day i can die and be rid of these side effects.

bad vision
restlessness
muscle stiffness
sexual dysfunction
weight gain

all topped off by this indescribable anti-psychotic 'feeling' which is the worst thing of all, just this physical and mental 'feeling' i can't describe
Bad vision can happen with antipsychotics. Whilst on clozapine my eyesight was shocking and needed glasses. When I stopped I no longer needed glasses. Now that I am on lurasidone I need glasses again.

Your restlessness could be akathisia which I agree is a nightmare and in some cases can be worse than your initial mental health symptoms. It's vitally important to speak to your doctors about this as it can be treated. The muscle stiffness can also treated to with the same medication to treat the akathisia.

As for the weight gain, switching to another med may help but it could be a case of out of the frying pan and in to the fire.

Haloperidol depot is supposed to be pretty good in being weight neutral but again this can differ person to person
 
Top